# SDR C2XA10CL118

- Difficulty date: July 24, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N14171
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450859
- Aircraft time: 15,942 hours, 8,947 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3631001011
- Part serial: 5018
- Condition: Faulty
- Location: Cockpit
- Part time: 1,114 hours, 603 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CLE FLT 2730 THE CREW REPORTED A FLAP LOW SPEED MESSAGE ON TAKEOFF.  MAINTENANCE INSPECTED AND REPLACED THE FLAP ELECTRONIC CONTROL UNIT.  OPERATIONAL CHECKS WERE GOOD.
